# SDR SIMA1294

- Difficulty date: May 8, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: S5367131121051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND STRINGER CLIP THAT ATTACHES FRAME 37 AND STRINGER 15R CORRODED BEYOND LIMITS.  REMOVED AND REPLACED STRINGER CLIP IAW SRM 51-25-01.  (M)
